# SDR FDEA201503010619

- Difficulty date: March 1, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR ON FUSELAGE SKIN AT FORWARD CARGO   CUTOUT AFT SIDE STA 1002.3 BETWEEN LONGERON 40R - LONGERON 41R  EXISTING DOUBLER REPAIR ON FUSELAGE SKIN AT FORWARD CARGO CUTOUT AFT SIDE STA   1002.3 BETWEEN LONGERON 40R - LONGERON 41R EVALUATED AND FOUND DAMAGED.   FUSELAGE SKIN AT FORWARD CARGO CUTOUT AFT SIDE STA 1002.3 BETWEEN LONGERON   40R - LONGERON 41R CARRIED OUT REPAIR AS PER EA#1-5330-T0316037 PART 1   TITLE: "FUSELAGE - PLATES & SKINS - EXISTING REPAIR AT FWD LOWER CARGO DOOR AFT   JAMB - ALI TRACKING" ACCOMPLISHED.EO#1-5100-7-5001 B5 PART 1 TITLE: "STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR   121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO   WRI#53302056 FOR WORK DETAILS.
